A laplace type problem for three lattices with non-convex cell

Maria Pettineo, Giuseppe Caristi, Marius Stoka

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we consider three lattices with cells represented in Fig. 1, 3 and 5 and we determine the probability that a random segment of constant length intersects a side of lattice
Original languageEnglish
Pages (from-to)75-82
Number of pages8
JournalTHE JOURNAL OF NONLINEAR SCIENCES AND ITS APPLICATIONS
Volume9
Publication statusPublished - 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'A laplace type problem for three lattices with non-convex cell'. Together they form a unique fingerprint.

Cite this